Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Having white discharge, less bleeding during periods. Taking obimet 500mg. Weight gain. Reason?

hello sir,i m 20 yr girl....i have the problem of white discharge ,,n less bleeding during menses....and i concerned with many gynics ,,but it was not effective,,,and recently one gynic suggested me to take obimet SR 5OO mg...but it was also not effective,,,,instead i feel as i m gaining weight when stoped taking that tablet,,,can u plzz tell me was that medice results weight gain ...before taking that tblet my weight was 73,,n now it is 79
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2016

Above features are mostly suggestive of ovarian cyst/ PCOD which is associated with hormonal imbalance, wt gain, oligomenorrhea, white discharge etc.

Here, you need to consult with gynecologist to proceed clinical examination and relevant investigation like USG scan, thyroid profile, progesterone assay, blood sugar & prolactin, LH/ FSH etc to confirm the diagnosis.

Treatment includes 1) contraceptive pill (ethinyl estradiol & cyproterone acetate) 2) medicine for hypothyroid state (if detected) 3) Metformin (Obimet) to be continued. 4) Regular moderate physical exercise for weight reduction 5) Low carbohydrate diet with iron supplements and avoid fatty foods 6) Drink more water and eat fresh vegetables regularly 7) Avoid mental stress/ depression by meditation or yoga 8) Maintain genital hygiene.

Hope, it helps for you. Good luck.
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor